# SDR CA121012004

- Difficulty date: October 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HYDRAULIC FEEDBACK DURING GROUND RUN.  HYDRAULIC RESERVOIR REPLACE AND HYDRAULIC SYSTEM BLED.
